# SDR USAA001673

- Difficulty date: October 3, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nacelle
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, SKIN CRACKED .50 INCH AT RIGHT AFT CORNER ACCESS PANEL AT NAC STA 225.  INSTALLED FILLER AND DOUBLER PER TR 54-30-07.  (X)
